MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. Maxcore; Biopsy instrument

BARD PERIPHERAL VASCULAR, INC. Maxcore; Biopsy instrument
Catalog Number MC1816
Medical Device Problem Codes Failure to Fire (2610); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(4) 2026, a patient underwent an ultrasound guided kidney biopsy procedure through normal tissue density using the maxcore device.During the procedure, the outer cannula of the device allegedly failed to fire.No coaxial needle was used.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.The photo shows, three maxcore devices, in that one device is severely bent and placed within the package, and the other two maxcore devices are captured in another investigation under the same pr.The remaining one device is captured in the related record.Based on the photo review, the identified bent can be confirmed.Therefore, the investigation is confirmed for the identified bent as severe bent was noted to the needle of the maxcore device and the investigation is inconclusive for the reported failure to fire as no objective evidence was shown in the provided photo to support the reported event.A definitive root cause for the identified bent and reported failure to fire could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Maxcore
Common Device Name
Biopsy instrument
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25887245
Report Number2020394-2026-01880
Device Sequence Number9790249
Product Code KNW
UDI-Device Identifier00801741084478
UDI-Public(01)00801741084478(11)260130(17)281231(10)RELN1347
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1816
Device Lot NumberRELN1347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown